Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Applied Triamcinolone for spider bite. Tingling in hand, rash. Should I go to ER?

I got bit by either a spider or mosquito on Sunday and was prescribed triamcinolone (a sterioid cream) yesterday. The red circle around the bite seemed to go down a little in size, however the bite itself got a little bigger and there is now a rash going down my hand. I also have tingling on my hand, index finger and about half way up my arm. I called the urgent cares in my area and they are all booked until tomorrow. Do you think that this is something I should go to the emergency room for? I'm not sure it is is a reaction to the steroid cream or if the bite has become infected. Please advise.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to Healthcare Magic Forum

Looks like you have developed a lesion of Vector dermatitis, also known as Paederus dermatitis.
Paederus dermatitis is a peculiar, irritant contact dermatitis characterized by a sudden onset of red lesions on exposed areas of the body.
The disease is provoked by an insect belonging to the genus Paederus.
Now as in your case the lesion is persisting since few days, you need to apply an antibiotic/steroid combination cream over the lesion twice a day.
Take oral antihistamine like levocetrizine once a day to decrease the swelling

Also you might in addition need a course of oral steroids or antibiotics according to the skin lesion, so i recommend that you should see a local dermatologist or physician for the same.

Hope it helps
Wishing you speedy recovery
Dr Geetika Paul
Answered: Sun, 16 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor